# SDR SWAA2024021643380

- Difficulty date: January 21, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 37,868 hours, 17,710 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE TRAILING EDGE LOCATED ORSS464 UPPER SIDE AT RT WING 2024-48952<[01] REPLACED ANGLE TRAILING EDGE LOCATED ORSS464 UPPER SIDE AT RT WING IAW B737-700 SRM 51-40-02 AND DRAWING # 115A3551 REV: -.;[02] REPLACED ANGLE TRAILING EDGE LOCATED ORSS464 UPPER SIDE AT RT WING IAW B737-700 SRM 51-40-02 AND DRAWING # 115A3551 REV
